# SDR AALA202004019012

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,546 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 350F51000
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY EXIT 'OFF' LIGHT (5WL) INOP, LIGHT DISAGRESS WITH ARM SWITCH.  REPLACED ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD (7LP) PER AMM 33-14-33.  CABIN EMERGENCY LIGHT SYSTEM OPERATIONAL TEST IS NORMAL.
